# SDR UIEA2012090100374

- Difficulty date: September 1, 2012
- Submitted: September 2, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,958 hours, 14,744 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTOR ONE FAILED. OPEN
